IDEAS home Printed from https://ideas.repec.org/a/eee/matsoc/v32y1996i1p39-56.html
   My bibliography  Save this article

Means on ordered sets

Author

Listed:
  • Ovchinnikov, Sergei

Abstract

No abstract is available for this item.

Suggested Citation

  • Ovchinnikov, Sergei, 1996. "Means on ordered sets," Mathematical Social Sciences, Elsevier, vol. 32(1), pages 39-56, August.
  • Handle: RePEc:eee:matsoc:v:32:y:1996:i:1:p:39-56
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0165-4896(96)00809-8
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Juan Candeal, 2015. "Social evaluation functionals: a gateway to continuity in social choice," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 44(2), pages 369-388, February.
    2. Marichal, Jean-Luc, 2006. "Cumulative distribution functions and moments of lattice polynomials," Statistics & Probability Letters, Elsevier, vol. 76(12), pages 1273-1279, July.
    3. Mikhail Sokolov, 2011. "Interval scalability of rank-dependent utility," Theory and Decision, Springer, vol. 70(3), pages 255-282, March.
    4. Lauwers, Luc, 2000. "Topological social choice," Mathematical Social Sciences, Elsevier, vol. 40(1), pages 1-39, July.
    5. repec:hal:journl:halshs-00340381 is not listed on IDEAS
    6. Grabisch, Michel, 2006. "Representation of preferences over a finite scale by a mean operator," Mathematical Social Sciences, Elsevier, vol. 52(2), pages 131-151, September.
    7. repec:hal:journl:halshs-00179069 is not listed on IDEAS
    8. Mikhail Timonin, 2016. "Choquet integral in decision analysis - lessons from the axiomatization," Papers 1611.09926, arXiv.org.
    9. Hougaard, Jens Leth & Keiding, Hans, 2005. "Rawlsian maximin, Dutch books, and non-additive expected utility," Mathematical Social Sciences, Elsevier, vol. 50(3), pages 239-251, November.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:32:y:1996:i:1:p:39-56. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505565 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.